Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 18, NWS Green Bay, WI

May 25, 2008Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2008, 6:40 PM CDT for Portage County, Wood County, Wisconsin. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 6:40 PM CDT (23:40 UTC)
Expired
May 25, 2008, 7:30 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:53 PM CDTHAIL 0.5Nekoosa, WI
May 25, 6:54 PM CDTHAIL 0.75Port Edwards, WI
May 25, 7:01 PM CDTHAIL 0.882 E Wisconsin Rapids, WI
May 25, 7:09 PM CDTHAIL 1.5Plover, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 252341
SVRGRB
WIC097-141-260030-
/O.NEW.KGRB.SV.W.0018.080525T2340Z-080526T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
640 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  SOUTHERN WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 730 PM CDT

* AT 637 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 8 MILES
  SOUTH OF BABCOCK...OR 21 MILES NORTHWEST OF FRIENDSHIP...AND
  MOVING NORTHEAST AT 57 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AMHERST BY 725 PM...

HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.

LAT...LON 4464 8922 4425 8923 4424 8929 4425 8934
      4423 8990 4424 9026 4435 9031
TIME...MOT...LOC 2340Z 246DEG 50KT 4419 9007

$$

KIECKBUSCH
6 follow-up statements
000 
WWUS53 KGRB 252350
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
650 PM CDT SUN MAY 25 2008

WIC097-141-260030-
/O.CON.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
WOOD-PORTAGE-
650 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PORTAGE AND SOUTHERN WOOD COUNTIES...

AT 647 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR 
NEKOOSA...OR 11 MILES SOUTHWEST OF WISCONSIN RAPIDS...AND MOVING 
NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORT EDWARDS BY 655 PM...
  KELLNER BY 700 PM...
  BANCROFT BY 705 PM...
  PLOVER AND KEENE BY 710 PM...
  ARNOTT AND STOCKTON BY 715 PM...
  AMHERST JUNCTION...NELSONVILLE AND AMHERST BY 720 PM...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4464 8922 4425 8923 4424 8929 4425 8934
      4423 8990 4424 9026 4435 9031
TIME...MOT...LOC 2350Z 243DEG 52KT 4427 8988

$$

KIECKBUSCH
000 
WWUS53 KGRB 252358
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT SUN MAY 25 2008

WIC097-141-260030-
/O.CON.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
WOOD-PORTAGE-
657 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PORTAGE AND SOUTHERN WOOD COUNTIES...

AT 656 PM...LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING 
LARGE HAIL. THIS STORM WAS LOCATED NEAR KELLNER....OR 7 MILES 
SOUTHEAST OF WISCONSIN RAPIDS....AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BANCROFT BY 705 PM...
  PLOVER AND KEENE BY 710 PM...
  ARNOTT AND STOCKTON BY 715 PM...
  AMHERST JUNCTION...NELSONVILLE...AMHERST AND CUSTER BY 720 PM...
  PERU BY 725 PM...

LAW ENFORCEMENT REPORTED 3/4 INCH HAIL IN THE PORT EDWARDS AREA AT
654 PM CDT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4464 8922 4425 8923 4424 8929 4425 8934
      4423 8990 4424 9026 4435 9031
TIME...MOT...LOC 2357Z 243DEG 52KT 4432 8975

$$

KIECKBUSCH
000 
WWUS53 KGRB 260004
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT SUN MAY 25 2008

WIC097-141-260030-
/O.CON.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
WOOD-PORTAGE-
703 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PORTAGE AND SOUTHERN WOOD COUNTIES...

AT 701 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KELLNER...OR 9 MILES SOUTHEAST OF WISCONSIN RAPIDS...AND MOVING 
NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLOVER AND KEENE BY 710 PM...
  ARNOTT AND STOCKTON BY 715 PM...
  AMHERST JUNCTION...NELSONVILLE...AMHERST AND CUSTER BY 720 PM...
  PERU BY 725 PM...

LAT...LON 4464 8922 4425 8923 4424 8929 4425 8934
      4423 8990 4424 9026 4435 9031
TIME...MOT...LOC 0003Z 243DEG 52KT 4436 8964

$$
KIECKBUSCH
000 
WWUS53 KGRB 260012
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT SUN MAY 25 2008

WIC141-260021-
/O.CAN.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
WOOD-
711 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD COUNTY IS
CANCELLED...

LAT...LON 4426 8971 4449 8970 4464 8922 4425 8923
      4424 8929 4425 8934 4425 8958 4424 8973
      4425 8973
TIME...MOT...LOC 0011Z 243DEG 52KT 4441 8950

$$

WIC097-260030-
/O.CON.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
PORTAGE-
711 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PORTAGE COUNTY...

AT 710 PM...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PLOVER....OR 8
MILES SOUTH OF STEVENS POINT....AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NELSONVILLE...AMHERST JUNCTION...AMHERST AND CUSTER BY 720 PM...
  PERU BY 725 PM...

1.5 INCH HAIL WAS REPORTED IN PLOVER AT 709 PM CDT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4426 8971 4449 8970 4464 8922 4425 8923
      4424 8929 4425 8934 4425 8958 4424 8973
      4425 8973
TIME...MOT...LOC 0011Z 243DEG 52KT 4441 8950

$$

KIECKBUSCH
000 
WWUS53 KGRB 260025
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT SUN MAY 25 2008

WIC097-260030-
/O.CON.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
PORTAGE-
724 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR EASTERN PORTAGE COUNTY...

AT 719 PM...RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING HAIL UP
1 INCH DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR CUSTER...OR 10 MILES EAST OF STEVENS POINT...AND 
MOVING NORTHEAST AT 60 MPH.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4426 8971 4449 8970 4464 8922 4425 8923
      4424 8929 4425 8934 4425 8958 4424 8973
      4425 8973
TIME...MOT...LOC 0024Z 241DEG 56KT 4455 8927

$$

KIECKBUSCH
000 
WWUS53 KGRB 260030
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
730 PM CDT SUN MAY 25 2008

WIC097-260040-
/O.EXP.KGRB.SV.W.0018.000000T0000Z-080526T0030Z/
PORTAGE-
730 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY HAS EXPIRED...

LAT...LON 4426 8971 4449 8970 4464 8922 4425 8923
      4424 8929 4425 8934 4425 8958 4424 8973
      4425 8973
TIME...MOT...LOC 0030Z 243DEG 52KT 4453 8916

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:35 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 25, 3:35 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT SUN MAY 25 2008

.SHORT TERM...TONIGHT AND MONDAY...

LIMITED TIME FOR DISCUSSION. ONGOING SEVERE WEATHER IS THE FOCUS
FOR THE SHORT-TERM.

ELEVATED CONVECTION ONGOING OVER NORTH CENTRAL WI PRODUCING LARGE HAIL.
EXPECT SFC-BASED STORMS TO MOVE INTO FCST AREA LATER THIS EVENING
AHEAD OF SFC COLD FRONT.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.

NOT MUCH CHANGE IN THINKING FOR THE FCST DURING THIS PD. BLOCKY
PATTERN SETS UP AGAIN ACRS CNTRL NOAM WITH AN EXTENDED PD OF DRY
AND COOL WX FOR MUCH OF THE FCST AREA UNTIL FRI. TUE NIGHT/WED MORN
STILL LOOKS LIKE THE COLDEST MORNING OF THE WEEK WITH MAINLY CLEAR
SKIES UNDER LARGE CANADIAN HIGH. WIDESPREAD FROST A GOOD BET IN
THE N...WITH SUB-FREEZING TEMPS POSSIBLE AS WELL. GFS MOS
INDICATES A KILLER FREEZE IN PARTS OF NORTH-CENTRAL.

NEXT SHRTWV TROF AND ASSOC SFC FEATURES STILL FCST TO AFFECT AREA
BEGINNING FRI. SYSTEM HAS SOME SIMILARITIES WITH THE ONGOING
SYSTEM. 25/12Z ECMWF FASTER THAN GFS...BUT CURRENT FCST LOOKS ON
TARGET. DID INCREASE POPS JUST A BIT FOR FRI AFTN INTO FRI NIGHT
GIVEN FASTER ECMWF...OTRW LITTLE CHANGE MADE.
&&

.AVIATION...SCT THUNDERSTORMS LATE THIS AFTN INTO THE EVENING.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/JKL
Hazardous weather outlook, May 25, 4:48 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT SUN MAY 25 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
448 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF NORTH
CENTRAL AND CENTRAL WISCONSIN...AND A SLIGHT RISK OVER NORTHEAST
AND EAST CENTRAL WISCONSIN. SEVERE THUNDERSTORMS WITH VERY LARGE
HAIL HAVE ALREADY OCCURRED OVER NORTHERN WISCONSIN...AND
ADDITIONAL SEVERE STORMS IN EASTERN MINNESOTA AND NORTHEAST IOWA
ARE EXPECTED TO MOVE INTO THE FORECAST AREA THIS EVENING. VERY
LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT AN
ISOLATED TORNADO IS POSSIBLE IN NORTH CENTRAL OR CENTRAL WISCONSIN
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

CANADIAN HIGH PRESSURE BUILDING INTO THE REGION EARLY THIS
WEEK WILL LEAD TO SEVERAL DAYS OF BELOW NORMAL TEMPERATURES.
WIDESPREAD FROST IS POSSIBLE OVER NORTHERN WISCONSIN ON TUESDAY
MORNING AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

LMZ521-522-541>543-261200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
448 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY AFTERNOON AND
EVENING. WINDS ARE EXPECTED TO ABRUPTLY SHIFT TO THE NORTH OR
NORTHEAST AND INCREASE BEHIND THE FRONT...LEADING TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

KIECKBUSCH

In the hours before

Local storm report, May 25, 4:47 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             5 N LAC DU FLAMBEAU     46.03N 89.88W
05/25/2008  M2.00 INCH       VILAS              WI   PUBLIC

            ON EAST END OF MIDDLE SUGARBUSH LAKE. DAMAGE TO VEHICLES.

&&

JKL
Local storm report, May 25, 5:05 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LONG LAKE               45.83N 88.66W
05/25/2008  M0.50 INCH       FLORENCE           WI   TRAINED SPOTTER

&&

SAC
Local storm report, May 25, 5:17 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             6 E LONG LAKE           45.83N 88.54W
05/25/2008  E1.00 INCH       FLORENCE           WI   PUBLIC

&&

JKL
Local storm report, May 25, 5:37 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             NIAGARA                 45.76N 88.00W
05/25/2008  E0.88 INCH       MARINETTE          WI   TRAINED SPOTTER

            HAIL COVERED THE GROUND.

&&

JKL
Local storm report, May 25, 5:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 SW AURORA             45.74N 88.15W
05/25/2008  E0.88 INCH       FLORENCE           WI   TRAINED SPOTTER

            HAIL 2 INCHES DEEP ENCOUNTERED. LEAVES AND SMALL TWIGS
            OFF TREES.

&&

JKL
Local storm report, May 25, 5:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             5 N LAC DU FLAMBEAU     46.03N 89.88W
05/25/2008  M2.00 INCH       VILAS              WI   PUBLIC

            ON EAST END OF MIDDLE SUGARBUSH LAKE. MINOR DAMAGE TO A
            VEHICLE. REPORT FROM RESEARCH METEOROLOGIST FROM UNIV OF
            WI SPACE SCI AND ENG CENTER.

0312 PM     HAIL             ARBOR VITAE             45.91N 89.65W
05/25/2008  E1.75 INCH       VILAS              WI   TRAINED SPOTTER

0322 PM     HAIL             ST GERMAIN              45.91N 89.48W
05/25/2008  E2.00 INCH       VILAS              WI   FIRE DEPT/RESCUE

            WINDOWS OF VEHICLES BROKEN.

0335 PM     HAIL             2 N EAGLE RIVER         45.94N 89.25W
05/25/2008  M1.50 INCH       VILAS              WI   TRAINED SPOTTER

0337 PM     HAIL             EAGLE RIVER             45.91N 89.25W
05/25/2008  M2.00 INCH       VILAS              WI   TRAINED SPOTTER

            SPOTTER MEASURED LARGEST STONE AT 2 INCHES IN DIA.

0340 PM     HAIL             CONOVER                 46.04N 89.25W
05/25/2008  M0.88 INCH       VILAS              WI   TRAINED SPOTTER

0413 PM     HAIL             TIPLER                  45.91N 88.63W
05/25/2008  E2.00 INCH       FLORENCE           WI   TRAINED SPOTTER

            LITTLE RAIN AND WIND.

0414 PM     HAIL             ST GERMAIN              45.91N 89.48W
05/25/2008  E0.88 INCH       VILAS              WI   TRAINED SPOTTER

0505 PM     HAIL             6 E LONG LAKE           45.83N 88.54W
05/25/2008  E1.00 INCH       FLORENCE           WI   PUBLIC

0525 PM     HAIL             4 SW AURORA             45.74N 88.15W
05/25/2008  E0.88 INCH       FLORENCE           WI   TRAINED SPOTTER

            HAIL 2 INCHES DEEP ENCOUNTERED. LEAVES AND SMALL TWIGS
            OFF TREES.

0530 PM     HAIL             NIAGARA                 45.76N 88.00W
05/25/2008  E0.88 INCH       MARINETTE          WI   TRAINED SPOTTER

            HAIL COVERED THE GROUND.

&&
SUMMARY OF REPORTS FOR AFTERNOON ELEVATED CONVECTION IN NORTH-CENTRAL
WISCONSIN.  ONLY SEVERE REPORTS INCLUDED IN THIS SUMMARY.

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:52 PM CDTSevere Thunderstorm WarningGRBVilas38 min
May 25, 3:28 PM CDTSevere Thunderstorm WarningGRBForest, Vilas47 min
May 25, 3:42 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas48 min
May 25, 4:08 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest27 min
May 25, 4:17 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas19 min
May 25, 5:02 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.